Fractional Dynamic Sliding Mode Control for Uncertain Chaotic Systems Applied to a Chaotic Robot Arm Under Dynamic Load

Author(s): Sara Gholipour P., Sara Minagar, Javad Kazemitabar*, Mobin Alizadeh

Journal Name: International Journal of Sensors, Wireless Communications and Control

Volume 10 , Issue 6 , 2020

Become EABM
Become Reviewer
Call for Editor

Graphical Abstract:


Background: A novel type of control strategy is presented for the control of chaotic systems, particularly a chaotic robot in joint and workspace, which is the result of applying fractional calculus to dynamic sliding mode control.

Objectives: To guarantee the sliding mode condition, a control law is introduced based on the Lyapunov stability theory.

Methods: A control scheme is proposed for reducing the chattering problem in finite time tracking and robust in the presence of system matched disturbances.

Results: Qualitative and quantitative characteristics of the chaotic robot are all proven to be viable thru simulations.

Conclusion: In addition, all of the chaotic robot’s qualitative and quantitative characteristics have been investigated. Numerical simulations indicate the viability of our control method.

Keywords: Fractional dynamic sliding mode control, chaotic robot system, lyapunov exponent, bifurcation diagram, poincaré map, numerical simulations.

Rights & PermissionsPrintExport Cite as

Article Details

Year: 2020
Published on: 10 February, 2021
Page: [1023 - 1031]
Pages: 9
DOI: 10.2174/2210327910999200818091512
Price: $25

Article Metrics

PDF: 12